Sous-groupes H-loxodromiques
[H-loxodromic subgroups]
Bulletin de la Société Mathématique de France, Volume 139 (2011) no. 2, pp. 163-191.

Consider k a finite extension of p , with p a prime number. Let H be a finite index subgroup of k * and G be the group SL (n,k) with its Zariski topology of p -group. We investigate the existence of a subgroup of G which is Zariski-dense and such that each of its elements has a spectrum included in H. A necessary and sufficient condition is obtained: such a subgroup exists if and only if either -1 belongs to H or the dimension n is not congruent to 2 modulo 4.

On considère une extension finie k de p , avec p un nombre premier, H un sous-groupe d’indice fini de k * et le groupe SL (n,k). Nous montrons que SL (n,k) admet un sous-groupe p -Zariski-dense dont toutes les matrices ont leur spectre inclus dans H si et seulement si soit -1 est dans le sous-groupe H, soit n n’est pas congru à 2 modulo 4.

DOI: 10.24033/bsmf.2605
Classification: 14L35,  20G30
Keywords: proximality, loxodromy, p-adic fields
@article{BSMF_2011__139_2_163_0,
     author = {Guilloux, Antonin},
     title = {Sous-groupes $H$-loxodromiques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {163--191},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {139},
     number = {2},
     year = {2011},
     doi = {10.24033/bsmf.2605},
     zbl = {1220.14031},
     mrnumber = {2828567},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2605/}
}
TY  - JOUR
AU  - Guilloux, Antonin
TI  - Sous-groupes $H$-loxodromiques
JO  - Bulletin de la Société Mathématique de France
PY  - 2011
DA  - 2011///
SP  - 163
EP  - 191
VL  - 139
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2605/
UR  - https://zbmath.org/?q=an%3A1220.14031
UR  - https://www.ams.org/mathscinet-getitem?mr=2828567
UR  - https://doi.org/10.24033/bsmf.2605
DO  - 10.24033/bsmf.2605
LA  - fr
ID  - BSMF_2011__139_2_163_0
ER  - 
%0 Journal Article
%A Guilloux, Antonin
%T Sous-groupes $H$-loxodromiques
%J Bulletin de la Société Mathématique de France
%D 2011
%P 163-191
%V 139
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2605
%R 10.24033/bsmf.2605
%G fr
%F BSMF_2011__139_2_163_0
Guilloux, Antonin. Sous-groupes $H$-loxodromiques. Bulletin de la Société Mathématique de France, Volume 139 (2011) no. 2, pp. 163-191. doi : 10.24033/bsmf.2605. http://archive.numdam.org/articles/10.24033/bsmf.2605/

[1] H. Abels, G. A. Margulis & G. A. Soĭfer - « Semigroups containing proximal linear maps », Israel J. Math. 91 (1995), p. 1-30. | MR | Zbl

[2] Y. Benoist - « Actions propres sur les espaces homogènes réductifs », Ann. of Math. 144 (1996), p. 315-347. | MR | Zbl

[3] -, « Propriétés asymptotiques des groupes linéaires », Geom. Funct. Anal. 7 (1997), p. 1-47. | MR | Zbl

[4] -, « Automorphismes des cônes convexes », Invent. Math. 141 (2000), p. 149-193. | MR | Zbl

[5] -, « Convexes divisibles. II », Duke Math. J. 120 (2003), p. 97-120. | MR | Zbl

[6] -, « Convexes divisibles. I », in Algebraic groups and arithmetic, Tata Inst. Fund. Res., 2004, p. 339-374. | MR

[7] -, « Convexes divisibles. III », Ann. Sci. École Norm. Sup. 38 (2005), p. 793-832. | Numdam | MR | Zbl

[8] -, « Convexes divisibles. IV. Structure du bord en dimension 3 », Invent. Math. 164 (2006), p. 249-278. | MR | Zbl

[9] Y. Benoist & F. Labourie - « Sur les difféomorphismes d'anosov affines à feuilletages stable et instable différentiables », Inventiones mathematicae 111 (1993), p. p.471-474. | MR | Zbl

[10] N. Bourbaki - Éléments de mathématique. XXVI. Groupes et algèbres de Lie. Chapitre 1 : Algèbres de Lie, Actualités Sci. Ind. No. 1285. Hermann, Paris, 1960. | Zbl

[11] I. Y. GolʼDsheĭd & G. A. Margulis - « Lyapunov exponents of a product of random matrices », Uspekhi Mat. Nauk 44 (1989), p. 13-60. | MR | Zbl

[12] S. Lang - Algebra, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965. | MR | Zbl

[13] V. P. Platonov - « Proximal elements in p-adic groups ».

[14] G. Prasad - « 𝐑-regular elements in Zariski-dense subgroups », Quart. J. Math. Oxford Ser. 45 (1994), p. 541-545. | MR | Zbl

[15] J. Tits - « Free subgroups in linear groups », J. Algebra 20 (1972), p. 250-270. | MR | Zbl

Cited by Sources: